MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 115310; lot# 002530; comp rvrs shldr glnsp std 36mm.Item# 010000589; lot# 293070; comp rvrs 25mm bsplt ha+adptr.Item# 00434901213; lot# 64430724; humeral stem 12 mm stem diameter 130 mm stem length.Item# 00430004615; lot# 62628874; modular humeral head 15 mm head height 46 mm spherical.Head diameter.Item# 00434903700; lot# unk; dual taper insert.Item# pm0002765; lot# 818030; mcgregor lt pm mini rvs gld.Item# 180552; lot# 583350; comp lk scr 3.5hex 4.75x25 st.Item# 180553; lot# 035520; comp lk scr 3.5hex 4.75x30 st.Item# 115396; lot# 207160; comp rvs cntrl 6.5x30mm st/rst.Item# 180560; lot# 042490; comp nlk scr 3.5hex 4.75x30 st.Foreign report source: (b)(6).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial shoulder procedure.Subsequently, the patient was revised due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays.There is a displaced hardware component, likely the glenosphere which is separated from the base plate and positioned posterior and slightly lateral to the normal positioning at the level of the glenoid, located along the posterior proximal diaphysis of the humerus, seen on the axillary view of the shoulder.The displaced glenosphere component is superimposed upon the humeral head component, difficult to assess secondary to superimposed metallic components.No detected periprosthetic lucencies.No detected fracture of the bones.Visual examination of the provided pictures identified blood on the liner damaged device component likely from removal.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, e1, g4, g7, h1, h2, h6, h10.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Investigation and x-ray review on linked complaint determined the revision was due to disassociation between the pm glenoid and taper, with dislocation being secondary.This complaint was only to house the legacy zimmer liner, which is not relevant to the disassociation failure mode.Therefore, this event has been deemed not reportable and not a complaint.This investigation has been completed under medwatch: 0001825034-2020-03470.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
POLY LINER PLUS 0 MM OFFSET 36 MM DIAMETER
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key10511552
Report Number0001822565-2020-03189
Device Sequence Number11080236
Product Code KWS
UDI-Device Identifier00889024269057
UDI-Public(01)00889024269057
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number00434903600
Device Lot Number64008392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer10/07/2020
10/20/2020
06/08/2022
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/23/2020
10/29/2020
06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown